# SDR EVAS092006

- Difficulty date: February 5, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N16108
- Make and model: Doug MD-11F
- Aircraft serial: 48778
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING , 2.5 INCH DIAMETER HOLE FOUND WITH RADAL CRACK ON LT LOWER CORNER OF PRESSURE BULKHEAD.  PERFORM REPAIR BY FINGER DOULBER AND TEE AT STATION 2007 X=-10 AND X=-70 RESPECTIVELY PERFORM CABIN PERSSURE LEAKAGE CHECK.
